MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED QUANTUM CENTRIFUGE DRIVE - CP37; HEART LUNG MACHINE

SPECTRUM MEDICAL LIMITED QUANTUM CENTRIFUGE DRIVE - CP37; HEART LUNG MACHINE
Model Number QCD37
Medical Device Problem Code Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion awaiting completion of investigation.
 
Event or Problem Description
User reported that the cp37 drive unit was producing a loud noise and appeared not to move.After repositioning, the unit functioned as inspected.

Brand Name
QUANTUM CENTRIFUGE DRIVE - CP37
Common Device Name
HEART LUNG MACHINE
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q L
UK  GL29QL
Manufacturer (Section G)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q L
UK   GL29QL
Manufacturer Contact
angus fletcher
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q-L
UK   GL29QL
MDR Report Key20210967
Report Number3006073153-2024-00062
Device Sequence Number20783916
Product Code DWA
UDI-Device Identifier05060434421838
UDI-Public05060434421838
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQCD37
Device Catalogue Number51-000062-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Initial Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown